MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD NON-VENTED HOSPITAL FULL FACE MASK; MNT

FISHER & PAYKEL HEALTHCARE LTD NON-VENTED HOSPITAL FULL FACE MASK; MNT
Model Number RT043M
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint rt043m non vented hospital full face masks are currently en route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow up report upon completion of investigation.
 
Event or Problem Description
A healthcare facility in new zealand reported via a fisher and paykel healthcare (f&p) field representative, that the seal of three rt043m non vented hospital full face masks disconnected from the mask frame.There was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Corrected data: section b5.Describe event or problem: a healthcare facility in new zealand reported via a fisher and paykel healthcare (f&p) field representative, that the seal of a rt043m non vented hospital full face mask disconnected from the mask frame.Method: the complaint rt043m non vented hospital full face mask was returned to fph in new zealand where it was visually inspected.Results: visual inspection of the returned device revealed that the seal was found partly separated from the mask base.However, a continuous bead of glue around the mask seal on the part of the mask was found.Further inspection revealed marks from the base in the glue on the detached part of the seal indicate that it was correctly inserted.Conclusion: we were unable to determine the root cause of the observed separation.Visual inspection indicated that there is no evidence of incorrect manufacturing of the mask.Possibly related to the effects of transport, or storage on the strength of the glue holding the mask seal to the base.The rt043m non vented hospital full face mask features a mask base, seal, and headgear.The mask seal is inserted into the mask base and is secured with glue.Each assembled mask seal is inspected to ensure it is correctly inserted and there are no unacceptable gaps between the seal and the base.Samples are taken and the mask seals are pulled apart after 24 hours to ensure they meet or exceed the required detachment force before the assembled product can be released.Our user instructions illustrate in pictorial format the correct set-up and proper use of the rt043m non vented hospital full face mask.It also states the following: - "operating pressure range: 3 - 25 cmh2o" - "this mask may only be used in a hospital or clinical setting where the patient is adequately monitored by trained medical staff.Failure to monitor the patient may result in loss of therapy, serious injury or death." - "in the case of therapy device failure, the use of this mask requires the same level of attention and assistance as in the use of a tracheal tube.".
 
Event or Problem Description
A healthcare facility in new zealand reported via a fisher and paykel healthcare (f&p) field representative, that the seal of a rt043m non vented hospital full face mask disconnected from the mask frame.There was no reported patient consequence.

Brand Name
NON-VENTED HOSPITAL FULL FACE MASK
Common Device Name
MNT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
omid taheri
17400 laguna canyon road
suite 300
irvine, CA 92618
8007923912
MDR Report Key17447423
Report Number9611451-2023-00708
Device Sequence Number20655160
Product Code MNT
UDI-Device Identifier09420012429889
UDI-Public(01)09420012429889(10)2102588333(11)230419
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K060044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT043M
Device Catalogue NumberRT043M
Device Lot Number2102588333
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Supplement Date Received by Manufacturer09/04/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date09/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown